Existence of weak solutions for nonlinear elliptic systems on ℝN
MetadataShow full metadata
In this paper, we consider the nonlinear elliptic system
-Δpu = α(x)|u|p-2 u - b(x)|u|α|v|βv + ƒ,
-Δqv = -c(x)|u|α|v|βu + d(x)|v|q-2 v + g,
lim|x|→∞ u = lim|x|→∞ v = 0 u, v > 0
on a bounded and unbounded domains of ℝN, where Δp denotes the p-Laplacian. The existence of weak solutions for these systems is proved using the theory of monotone operators.
CitationEl-Zahrani, E. A., & Serag, H. M. (2006). Existence of weak solutions for nonlinear elliptic systems on ℝN. Electronic Journal of Differential Equations, 2006(69), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.